| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the equipment failed to boot and was out of service on an allura xper fd10.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service reinstalled the software, and the equipment was restored to operational status.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).